IJPAM: Volume 102, No. 4 (2015)

A CONTROL THEORY APPROACH AIMED AT SUSTAINABLE
CONSERVATION OF SINGLE SPECIES UNDER
HUMAN INTERVENTION

Erica Cruz-Rivera$^1$, Olga Vasilieva$^2$
$^{1,2}$Department of Mathematics
Universidad del Valle
Calle 13 No. 100-000 Cali, COLOMBIA


Abstract. In this work, we consider an infinite-horizon bioeconomic growth model that links the biological evolution of a single species with the capital accumulation dynamics. The biological species has no harvesting value and we presume that there is a social planner acting in the economy whose decision preferences favor the long-term conservation of the species.

Received: January 18, 2015

AMS Subject Classification: 92D25, 49K15, 34H05

Key Words and Phrases: logistic model, optimal control, maximum principle, non-harvesting utility, optimal-choice policies

Download paper from here.




DOI: 10.12732/ijpam.v102i4.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 653 - 669


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).